Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.002 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Graded mapping cone theorem, multisecants and syzygies

Ahn, J; Kwak, Sijongresearcher, JOURNAL OF ALGEBRA, v.331, no.1, pp.243 - 262, 2011-04

2
REMARKS ON SYZYGIES OF THE SECTION MODULES AND GEOMETRY OF PROJECTIVE VARIETIES

Choi, Y; Kang,; Kwak, Sijongresearcher, COMMUNICATIONS IN ALGEBRA, v.39, no.7, pp.2519 - 2531, 2011

rss_1.0 rss_2.0 atom_1.0